# SDR 97ZZZX441

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0807
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Stripped
- Location: Lt Mag
- Part time: 1,966 hours
- Component: 101630203
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT ENGINE STARTED RUNNING ROUGH.  PILOT RECEIVED CLEARANCE TO LAND.  AFTER LANDING, PILOT PERFORMED MAG CHECK TAXIING BACK TO GATE.  LEFT MAG WAS DEAD.  MECHANIC CHANGED MAGNETO, TIMED TO ENGINE, RAN UP GOOD.  ON DISASSEMBLY OF MAG, FOUND DISTRIBUTOR GEAR MISSING 5 TEETH.  GEAR WAS INSTALLED 6 YEARS AGO.
